Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15071
Title: Online identification of continuous-time systems with unknown time delay
Authors: Ren, XM
Rad, AB
Chan, PT
Lo, WL
Keywords: Least-squares algorithm
System identification
Time delay systems
Issue Date: 2005
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on automatic control, 2005, v. 50, no. 9, p. 1418-1422 How to cite?
Journal: IEEE transactions on automatic control 
Abstract: In this note, we present a recursive algorithm for online identification of systems with unknown time delay. The proposed algorithm can be interpreted as an approximate nonlinear least-squares, corresponding to modified normalized or un-normalized least-squares when the normalizing factor γ > 0 or γ = 0, respectively. Both algorithms are essentially extensions to general least-squares methodology. Simulation studies demonstrate the characteristics and performance of these algorithms.
URI: http://hdl.handle.net/10397/15071
ISSN: 0018-9286
EISSN: 1558-2523
DOI: 10.1109/TAC.2005.854640
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

66
Last Week
0
Last month
3
Citations as of Nov 6, 2018

WEB OF SCIENCETM
Citations

48
Last Week
0
Last month
1
Citations as of Nov 14, 2018

Page view(s)

86
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.